Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from typhoid, given medicines, bodypains, headache persists. Treatment?

Sister 32 yrs has typhoid . doctor suggested gramocef S 1.5 grams injection and dolo for 5 days. fist injection itself drug reaction for IV. then they changed to Cefpodoxime proxetil equivalent to cefpodoxime 200 mg and potassium cauvanate 125 mg tablet morning and evening. After taking tablet fever reduced. but body pains and headache still persisiting . she is not able to tolerate. what medicines we have to give, plz sugegst
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
good evening, the medicines are started on correct line, the body pains and tiredness due to typhoid fever will last for 10 to 12 days. so currently she requires supportive care in the form of rest hydration with ORS, high protein diet and paracetamol to reduce fevre. if the fever is not reducing even on 3rd day , get a malaria test , retest for typhoid and get a blood culture done , and repeat a platelet count. thank you.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor